MathSciNet Relay Station
MathSciNet bibliographic data
MR1885626 (2002m:13009) 13A50
Göbel, Manfred Finite SAGBI bases for polynomial invariants of conjugates of alternating groups. Math. Comp. 71 (2002), no. 238, 761–765 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement